# SDR IXXA20170414241

- Difficulty date: April 3, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. AFT LOWER CARGO STATION 1395 UPPER FLOORBEAM CAP CORRODED AROUND SEVERAL NUTPLATES LEFT BUTT LINE 54 THROUGH RIGHT BUTT LINE 54. REMOVED CORRODED FLOORBEAM CAP AND REPLACED WITH NEW FLOORBEAM CAP PER SRM 51-40-02.
